MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION QUIKLYTE INTEGRATED MULTISENSOR NA+ / K+ / CL-; ELECTRODE, ION SPECIFIC, SODIUM

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION QUIKLYTE INTEGRATED MULTISENSOR NA+ / K+ / CL-; ELECTRODE, ION SPECIFIC, SODIUM
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding erroneously depressed sodium (na) patient sample results obtained on a dimension exl with lm integrated chemistry system.Siemens healthcare diagnostics service operations support (sos) concluded the investigation of the event.Sos reviewed the information provided by the customer.No reagent issues were identified.Quality control (qc) was within the customer¿s acceptable ranges.Per siemens' recommendations, the customer performed a variety of troubleshooting steps on the instrument and observed a high pump rate.The customer replaced the x tubing, manually adjusted the imt pump rate, ran conditioning, ran a dilution check with a new bottle, and ran an additional dilution check.The customer stated the issue was resolved with these troubleshooting steps and no other discordant results were reported.The customer is operational.The device is performing within specifications.A potential product issue was not identified.No further evaluation is required.
 
Event or Problem Description
The customer reported to siemens they obtained erroneously depressed sodium (na) results on two (2) patient samples on a dimension exl with lm integrated chemistry system.The erroneously depressed results were reported to the physicians and not questioned.The same samples were reprocessed on the original dimension exl with lm integrated chemistry system.Higher results were obtained, considered correct, and reported to the physicians in amended reports.There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed sodium (na) results.

Brand Name
DIMENSION QUIKLYTE INTEGRATED MULTISENSOR NA+ / K+ / CL-
Common Device Name
ELECTRODE, ION SPECIFIC, SODIUM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
isaac dashefsky
500 gbc drive
po box 6101
newark, DE 19714-6101
9173315804
MDR Report Key24953292
Report Number2517506-2026-00072
Device Sequence Number16031048
Product Code JGS
UDI-Device Identifier00842768014291
UDI-Public(01)00842768014291(10)5MD823(17)260606
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K112999
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/06/2026
Device Model NumberN/A
Device Catalogue Number10445058
Device Lot Number5MD823
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/08/2026
Initial Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/16/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown